Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Is my tiredness related to my thyroid removal or the drugs for TSH control ?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
I had a total removal of my thyroids XXXXXXX 20, 2011. Started takeing 175 levothyroxin, felt good was told TSH was to high, was put on 150 had a slight head hunt in the moring would leave without takeing anything, was place on 125, since being on 125 my head has hurt everyday, my feet and arm hurt all the time they feel like they are sleep and when the are not sleep they are tinging. I am tried all the time but I keep geting told my TSH, T3 and T4 levels are nomal. I am now in the process of takeing a Cortisol Free Urine test can you please tell me if this is going to help if not what do I need to do I feel bad all the time !! I can go on like this.
Posted Sun, 6 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. V. Kumaravel 16 hours later

Thanks for the query.

I do understand from the provided details that you had undergone thyroid removal procedure.

May I know why was your thyroid removed? and what was your latest TSH value.

The reason why I would like to know the above details is because your dose of thyroxine will depend on the TSH value. If your TSH is normal you have to continue the current dose of thyroxine and your tiredness may not be related to thyroid.

I am not sure whether urine cortisol will help or not and it is very difficult to comment with out having a complete clinical examination.

Have you attained menopause? Your tiredness may be due to the perimenopausal state.

I would like to provide you with specific suggestions after knowing the details.

Awaiting your reply.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor